Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
WhyNot

Minocyc. and hair thinning/loss?

Recommended Posts

I have been taking minocyclin for about 4 months now as the results have been pretty good for me, except in the last month my hairline has rapidly thinned out as well as the rest of my hair is following along. My family has been known to keep their hair along time, as my dad just started balding like last year(hes 54) im only 16 and this is really killing me inside, any insights? Could the drug be causing it?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×